Mountain pass type solutions for discontinuous perturbations of the vector p-Laplacian

TitleMountain pass type solutions for discontinuous perturbations of the vector p-Laplacian
Publication TypeJournal Article
AuthorsJebelean, Petru, and Gheorghe Morosanu
Journal titleNonlinear Functional Analysis and Applications
Year2005
Pages591 - 611
Volume10
Issue4
LanguageEnglish
Notes

exported from refbase (http://www.bibliography.ceu.hu/show.php?record=5824), last updated on Wed, 23 Sep 2009 16:03:13 +0200

Unit: 
Department of Mathematics and its Applications
File attachment: